Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 9, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 23, 2014, 4:07 AM CST. It took effect at Jan 23, 2014, 8:00 PM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jan 23, 2014, 4:07 AM CST (10:07 UTC)
- In effect from
- Jan 23, 2014, 8:00 PM CST
- Expired
- Jan 24, 2014, 9:00 AM CST
- In force
- 13 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
740 WHUS74 KMOB 231007 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 407 AM CST THU JAN 23 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY BEGINNING THIS EVENING CONTINUING THROUGH MID MORNING FRIDAY... .ANOTHER SURGE OF COLD AIR WILL SHIFT SOUTH ACROSS THE NORTHERN GULF LATER TODAY AND OVERNIGHT. NORTHERLY WINDS FROM 20 TO 25 KNOTS ARE EXPECTED LATER THIS EVENING CONTINUING THROUGH MID MORNING FRIDAY. GMZ631-632-650-655-670-675-231815- /O.NEW.KMOB.SC.Y.0009.140124T0200Z-140124T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 407 AM CST THU JAN 23 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST FRIDAY. * WINDS: 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: SEAS BUILD TO 6 TO 8 FEET FROM 20 TO 60 NM OUT AND 4 TO 6 FEET OUT TO 20 NM. BAY AND INLAND WATERS BECOMING CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
072 WHUS74 KMOB 231940 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 140 PM CST THU JAN 23 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY BEGINNING THIS EVENING AND CONTINUING THROUGH MID MORNING FRIDAY... .A LARGE ARCTIC HIGH PRESSURE SYSTEM EXPANDS ACROSS THE SOUTHERN STATES TONIGHT AND FRIDAY. THIS FEATURE SENDS ANOTHER SURGE OF COLD...DRY AIR SOUTHWARD ACROSS THE NORTHERN GULF LATER TODAY AND OVERNIGHT. STRONG OFFSHORE FLOW AND BUILDING SEAS CAN BE EXPECTED LATER THIS EVENING...CONTINUING THROUGH MID MORNING FRIDAY. GMZ631-632-650-655-670-675-240400- /O.CON.KMOB.SC.Y.0009.140124T0200Z-140124T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 140 PM CST THU JAN 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 9 AM CST FRIDAY. * WINDS: NORTH NORTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: SEAS BUILD TO 4 TO 6 FEET OUT 20 NM AND 6 TO 8 FEET FROM 20 TO 60 NM OUT. BAY AND INLAND WATERS BECOMING CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
359 WHUS74 KMOB 240357 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 957 PM CST THU JAN 23 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL BE LIKELY BEGINNING THIS EVENING AND CONTINUING THROUGH MID MORNING FRIDAY... .A LARGE ARCTIC HIGH IS MOVING ACROSS THE SOUTHERN STATES TONIGHT AND FRIDAY. IT WILL BRING ANOTHER SURGE OF COLD DRY AIR SOUTHWARD OVER THE NORTHERN GULF LATE THIS EVENING AND OVERNIGHT. STRONG OFFSHORE FLOW AND BUILDING SEAS WILL OCCUR LATER THIS EVENING AND CONTINUE THROUGH MID MORNING FRIDAY. GMZ631-632-650-655-670-675-241200- /O.CON.KMOB.SC.Y.0009.000000T0000Z-140124T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 957 PM CST THU JAN 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. * WINDS: NORTH NORTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS. * SEAS: SEAS BUILDING TO 4 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET FROM 20 TO 60 NM OUT. BAY AND INLAND WATERS BECOMING CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
687 WHUS74 KMOB 241153 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 553 AM CST FRI JAN 24 2014 ...HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE THROUGH THE EARLY MORNING HOURS... .A LARGE RIDGE OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE NORTHERN GULF OF MEXICO THROUGH THIS AFTERNOON. STRONG OFFSHORE FLOW WITH FREQUENT GUSTS OF 25 TO 30 KNOTS WILL PERSIST OVER THE OFFSHORE WATERS...LOWER MOBILE BAY...AND THE MISSISSIPPI SOUND THROUGH THE EARLY MORNING HOURS BEFORE WINDS GRADUALLY DIMINISH LATE THIS MORNING INTO THIS AFTERNOON. GMZ631-632-650-655-670-675-241500- /O.CON.KMOB.SC.Y.0009.000000T0000Z-140124T1500Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 553 AM CST FRI JAN 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. * WINDS: NORTH TO NORTHEAST 20 TO 25 KNOTS WITH FREQUENT GUSTS OF 25 TO 30 KNOTS THROUGH THE EARLY MORNING HOURS. * SEAS: SEAS BUILDING TO 4 TO 6 FEET OUT TO 20 NM AND 6 TO 8 FEET FROM 20 TO 60 NM OUT. BAY AND INLAND WATERS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 22, 11:30 PM CST, 4 hours 37 minutes earlier.
Area forecast discussion, Jan 22, 11:30 PM CST, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1130 PM CST WED JAN 22 2014
.UPDATED AVIATION DISCUSSION (23/06 ISSUANCE)...VFR THROUGH PERIOD.
WIND LIGHT AND VARIABLE UNTIL MID MORNING PICKING UP AROUND 7 TO 8 KT
FROM THE NORTHEAST IN MOST AREAS...BECOMING MORE NORTH MOVING INLAND.
&&
.PREV DISCUSSION... /ISSUED 617 PM CST WED JAN 22 2014/
UPDATED AVIATION DISCUSSION (23/00 ISSUANCE)...VFR THROUGH PERIOD.
WIND LIGHT AND VARIABLE.
PREV DISCUSSION... /ISSUED 350 PM CST WED JAN 22 2014/
SHORT TERM [TONIGHT THROUGH THURSDAY NIGHT]...PRIMARILY A TEMPERATURE
FCST TONIGHT AND THURSDAY AS A COLD AND DRY HIGH PRESSURE RIDGE IS
REINFORCED OVER THE REGION. THE FRONTAL BOUNDARY ALONG THE LEADING
EDGE OF THE REINFORCED COLD/DRY AIR IS CURRENTLY EXTENDING FROM
ARKANSAS BACK INTO EASTERN TEXAS...BUT WILL MOVE INTO THE FCST AREA
ON THURSDAY. NO SENSIBLE WEATHER IS ANTICIPATED AS THIS SYSTEM
APPROACHES DUE TO THE DEEP DRY NATURE OF THE AIRMASS IN PLACE OVER
THE REGION...BUT MID/HIGH CLOUDS WILL LIKELY BEGIN TO THICKEN
SOMEWHAT BY LATE IN THE DAY ON THURSDAY. LOW TEMPS TONIGHT IN THE MID
TO UPPER 20S MOST LOCATIONS ALONG AND NORTH OF I-10 AND SLIGHTLY
WARMER...GENERALLY LOW TO MID 30S...ALONG IMMEDIATE COAST. WITH THE
REINFORCEMENT OF COOLER HIGH PRESSURE SURGING INTO THE AREA ON
THURSDAY...EXPECT HIGH TEMPS TO BE IN THE UPPER 40S NORTH OF HWY
84...LOWER 50S SOUTH OF HWY 84 DOWN TOWARD THE I-10 CORRIDOR AND THEN
IN THE MID 50S SOUTH OF I-10 DOWN TO THE COAST. 12/DS
STRONG HIGH PRESSURE SYSTEM (1035 TO 1040 MILLIBARS) EXPANDS ACROSS
THE DEEP SOUTH THURSDAY NIGHT. BUFR FORECAST SOUNDINGS SHOW BACKING
IN THE BOUNDARY LAYER WIND FIELD...INDICATING THAT COLD AIR ADVECTION
PROCESSES WILL BE WELL UNDERWAY. COLD 1000-850 MILLIBAR LAYER
THICKNESS VALUES SINK DOWN TO 1290 METERS AND LESS...WITH THIS LINE
NEAR THE COAST OVERNIGHT. ALL OF THIS POINTS TO A VERY COLD NIGHT.
THE FORECAST ISSUE THAT ARISES WHEN CONSIDERING THE FORECAST FOR
MINIMUM TEMPERATURES IS THE INCREASED LIKELIHOOD THAT MID TO HIGH
LEVEL MOISTURE => CLOUDS WILL ADVANCE FROM WEST TO EAST ACROSS THE
CENTRAL GULF COAST AT THE BASE OF A LONG WAVE UPPER LEVEL TROF
POSITIONED FROM THE SOUTHERN PLAINS TO OFF THE SOUTHEAST COAST. THIS
MORNING'S GLOBAL MODELS ARE INITIALIZING WELL WITH THE CLOUDS
STREAMING SOUTHEASTWARD OVER THE WESTERN STATES. THE MODELS BRING
THIS MOISTURE ACROSS THE DEEP SOUTH THURSDAY NIGHT WITH THE MAIN
QUESTION BEING HOW THICK THEY WILL BE.
IF CLOUDS WERE NOT PRESENT...THEN GOING WITH THE COLDEST SIDE OF THE
GUIDANCE ENVELOPE WOULD HAVE MORE WEIGHT. BUT OUT OF RESPECT FOR
CLOUDS MOVING IN AND WIND SPEED...HAVE LEANED TO THE HIGHER SIDE OF THE
ENVELOPE AND VERY CLOSE TO THE PREVIOUS PACKAGE THINKING. GIVEN THE
AMOUNT OF COLD/DRY ADVECTION...STILL THINK A HARD FREEZE REMAINS
POSSIBLE NORTH OF I-10...WITH OFFICIAL LOWS DROPPING DOWN INTO THE
TEENS OVER THE INTERIOR TO LOWER HALF OF THE 20S FOR THE COASTAL
SECTIONS. MAY HAVE ENOUGH NORTHERLY WIND TO CAUSE WIND CHILL VALUES
TO DROP INTO THE SINGLE DIGITS FOR A SHORT TIME EARLY FRIDAY MORNING.
THIS MAY REQUIRE A WIND CHILL ADVISORY ON LATER PACKAGES. /10
LONG TERM [FRIDAY THROUGH WEDNESDAY]...THE COLD SURFACE HIGH PRESSURE
RIDGE AXIS WILL REMAIN STRETCHED ACROSS MUCH OF THE GULF COAST REGION
FRIDAY. TEMPERATURES WILL LIKELY AVERAGE ABOUT 15-20 DEGREES BELOW
NORMAL FRIDAY...WITH READINGS ONLY REACHING THE UPPER 30S OVER THE
INTERIOR TO THE LOWER TO MID 40S NEAR THE COAST. THE SURFACE RIDGE
FINALLY LOOKS TO WEAKEN AND SHIFT TOWARD THE SOUTHEASTERN GULF OF
MEXICO BY SATURDAY...THEN TOWARD THE FLORIDA PENINSULA AND THE
WESTERN ATLANTIC OCEAN BY SUNDAY. SURFACE FLOW WILL SUBSEQUENTLY
SHIFT SOUTHWESTERLY TO WESTERLY ACROSS THE REGION SATURDAY...THEN
MORE SOUTHERLY IN NATURE BY SUNDAY AFTERNOON...SIGNALING A MODERATING
TEMPERATURE TREND THROUGH THE WEEKEND. DAYTIME HIGHS SHOULD RETURN TO
THE MID 50S TO AROUND 60 SATURDAY INTO SUNDAY. ZONAL FLOW ALOFT
OTHERWISE LOOKS TO CONTINUE THROUGH THE WEEKEND...WITH A SHORTWAVE
AXIS LIKELY MOVING THROUGH THE NORTHERN GULF SUNDAY INTO EARLY
MONDAY. THIS FEATURE MAY BRING A SLIGHT CHANCE OF RAIN TO PORTIONS OF
OUR MARINE AREA LATE THIS WEEKEND...BUT CURRENTLY LOOKS TO STAY FAR
ENOUGH SOUTH TO PRECLUDE ANY MENTIONABLE RAIN CHANCES OVER OUR LAND
ZONES. MEDIUM RANGE SOLUTIONS ARE IN GOOD AGREEMENT WITH BRINGING YET
ANOTHER SURGE OF COLD AIR FROM THE NORTHERN PLAINS SOUTHWARD TO THE
GULF COAST REGION LATE MONDAY INTO TUESDAY NEXT WEEK...WITH
TEMPERATURES POTENTIALLY FALLING BACK TO WELL BELOW NORMAL MONDAY
NIGHT/TUESDAY. WILL MAINTAIN DOWNWARD TREND IN TEMPERATURES LATE IN
THE EXTENDED PERIOD GIVEN THE AGREEMENT SEEN IN THE NUMERICAL WEATHER
PREDICTION. 10/21
AVIATION (23/00Z ISSUANCE)...VFR CONDITIONS WITH LIGHT NORTH TO
NORTHEASTERLY SFC WINDS EXPECTED DURING THE NEXT 24 HOURS. 12/DS
MARINE...GENERAL NORTH TO NORTHEAST FLOW EXPECTED THROUGH
FRIDAY...BUT EXPECTED TO LIKELY INCREASE TO SMALL CRAFT ADVISORY
LEVELS THURSDAY NIGHT INTO FRIDAY AS STRONG HIGH PRESSURE BUILDS TO
THE NORTH OF THE MARINE AREA. A SMALL CRAFT ADVISORY WILL LIKELY BE
REQUIRED BEGINNING SOMETIME THURSDAY EVENING AND CONTINUING THROUGH
AT LEAST MIDDAY FRIDAY. A MODERATE TO OCNLY STRONG WESTERLY FLOW
DEVELOPS LATE IN THE WEEK AND OVER THE WEEKEND AS STRONG HIGH
PRESSURE OVER THE NORTH CENTRAL GULF SHIFTS EAST. 12/DS
FIRE WEATHER...THURSDAY AND FRIDAY ARE FORECAST TO BE DRY AS A LARGE
HIGH PRESSURE SYSTEM SETTLES ACROSS THE GULF COAST. IT APPEARS THE
DRIER DAY OF THE TWO COMES FRIDAY AS DEWPOINTS...PLUNGING DEEP INTO
THE SINGLE DIGITS...RESULT IN LOWEST HUMIDITY VALUES TO LESS THAN 20%
FOR SEVERAL HOURS. THIS MAY REQUIRE A FIRE WEATHER WATCH FOR A
PORTION OF THE FORECAST AREA. GOOD DAYTIME DISPERSION ON THURSDAY...
LOOKS TO BE GENERALLY GOOD ON FRIDAY. /10
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 29 54 20 42 28 / 05 05 00 00 00
PENSACOLA 32 54 23 43 32 / 05 05 00 00 00
DESTIN 39 54 26 44 36 / 05 05 00 00 00
EVERGREEN 26 48 19 39 24 / 05 05 00 00 00
WAYNESBORO 27 47 18 41 23 / 05 05 00 00 00
CAMDEN 26 46 16 39 23 / 05 05 00 00 00
CRESTVIEW 22 55 21 45 24 / 05 05 00 00 00
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WATCH FROM MIDNIGHT FRIDAY TO 9 AM FRIDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER MOBILE...MONROE...
UPPER BALDWIN...UPPER MOBILE...WASHINGTON...WILCOX...
RED FLAG WARNING FROM 11 AM FRIDAY TO 6 PM FRIDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...WILCOX...
FL...HARD FREEZE WATCH FROM MIDNIGHT FRIDAY TO 9 AM FRIDAY FOR THE
FOLLOWING ZONES: INLAND ESCAMBIA...INLAND OKALOOSA...INLAND
SANTA ROSA...
MS...HARD FREEZE WATCH FROM MIDNIGHT FRIDAY TO 9 AM FRIDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...
GM...NONE.
&&Hazardous weather outlook, Jan 22, 5:48 AM CST, 22 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 548 AM CST WED JAN 22 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-231200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 548 AM CST WED JAN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A HARD FREEZE WARNING MAY BE NEEDED FOR MUCH OF THE INLAND AREA LATE THURSDAY NIGHT INTO EARLY FRIDAY MORNING FOR OVERNIGHT LOWS RANGING FROM THE UPPER TEENS WELL INLAND TO THE LOWER TWENTIES CLOSER TO THE COAST...WITH MID TWENTIES NEAR THE IMMEDIATE COAST. LOW WIND CHILL VALUES ARE EXPECTED LATE THURSDAY NIGHT INTO EARLY FRIDAY MORNING...AND A WIND CHILL ADVISORY MAY BECOME NECESSARY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH TUESDAY. GMZ630>635-650-655-670-675-231200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 548 AM CST WED JAN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG COLD FRONT WILL MOVE ACROSS THE AREA ON THURSDAY WITH HAZARDOUS CONDITIONS FOR SMALL CRAFT FROM THURSDAY NIGHT THROUGH FRIDAY MORNING. A SMALL CRAFT ADVISORY WILL LIKELY BE REQUIRED. MODERATE TO STRONG WINDS WILL ALSO OCCUR SATURDAY AFTERNOON THROUGH SATURDAY NIGHT WHICH MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 10:07 PM CST | Red Flag Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 44 hr |
| Jan 23, 3:58 AM CST | Hard Freeze Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 28 hr |
| Jan 23, 4:40 AM CST | Wind Chill Advisory | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 25 hr |
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.